M. A. Khan, Multiple-source Approximation Systems, Evolving Information Systems and Corresponding Logics: A Study in Rough Set Theory, Transactions on Rough Sets.
 S. Agrawal and S. K. Sahoo, A generalization of starlike functions
of order alpha, Hokkaido Math. J.
 S. S. Ahmad and V. Mhermann, Backward errors and pseudospectra for structured nonlinear eigenvalue problems, Operators and Matrices.
 Jiaolong Chen, Peijin Li, Swadesh Kumar Sahoo, and Xiantao Wang, On
the Lipschitz continuity of certain quasiregular mappings between
smooth Jordan domains, Israel J. Math.
 V Antony Vijesh, A short note on quasilinearization method for fractional order differential equation, Numerical Functional Analysis and Optimization.
 Linia Anie Sunny, Rupsha Roy and V. Antony Vijesh, An accelerated technique for solving a coupled system of differential equations for a catalytic converter in interphase heat transfer, Journal of Mathematical Analysis and Applications.
 R. Klén, M. R. Mohapatra, and S. K. Sahoo, Geometric properties of the
Cassinian metric, Mathematische Nachrichten.
 S. Mittal and Niraj K. Shukla, Generalized Nonuniform Multiresolution Analyses, Colloquium Mathematicum.
 P. Hästö, R. Klén, S. K. Sahoo, and M. Vuorinen, Geometric properties
of φ-uniform domains, The Journal of Analysis.
 Anupam Gumber and Niraj K. Shukla, Uncertainty Principle corresponding to an Orthonormal Wavelet System, Applicable Analysis.
 Z. Ibragimov, M. R. Mohapatra, S. K. Sahoo, and X.-H. Zhang,
Geometry of the Cassinian metric and its inner metric, Bull. Malaysian
Math. Sci. Soc, 40(1) (2017), 361-372.
 M. A. Khan, Formal Reasoning in Preference-based Multiple−source Rough Set Model, Information Sciences, 334-335 (2016), 122-143.
 S. Mittal, Niraj K. Shukla and N.A.S. Atlouba, Nonuniform Multiwavelet Sets and Multiscaling Sets, Numer. Funct. Anal. Optim., 37(2) (2016), 253-276.
 S. Ponnusamy, S. K. Sahoo, and N. L. Sharma, Maximal area integral problem for certain class of univalent analytic functions, Mediterranean Journal of Mathematics, 13 (2016), 607-623.
 V. Antony Vijesh, Linia Anie Sunny and K. Harish Kumar, Legendre wavelet−quasilinearization technique for solving q-difference equations, Journal of Difference Equations and Applications, 22(4) (2016), 594−606.
 S. K. Saxena, R. Borah, V. Kumar, H. M. Rai, R. Late, V.G. Sathe, Ashisha Kumar, P. R. Sagdeo and R. Kumar, Raman spectroscopy for study of interplay between phonon confinement and Fano effect in silicon nanowires, Journal of Raman Spectroscopy, 47(3) (2016), 283−288.
 S. K. Sahoo and N. L. Sharma, A note on a class of p-valent starlike functions of order β, Siberian Math. J., 57(2) (2016), 364−368.
 M Ashok Kumar and Igal Sason, Projection Theorems for the Renyi Divergence on Alpha-Convex Sets, IEEE Transactions on Information Theory, vol. 62, No. 9, September 2016.
 K. H. Kumar and V.A.Vijesh, Chebyshev Wavelet Quasilinearization Scheme for Coupled Nonlinear Sine Gordon Equation, Journal of Computational and Nonlinear Dynamics, 12(1),011018 (Nov 22, 2016), 05 pages.
 S. S. Ahmad and I. Ali, Bounds for eigenvalues of matrix polynomials over quaternion division algebra, Advances in Applied Clifford Algebras, 26(4) (2016), 1095-1125..
 S. K. Sahoo and N. L. Sharma, On a generalization of close-to-convex functions, Ann. Polon. Math., 113(1) (2015), 93−108.
 S. K. Sahoo and N. L. Sharma, On maximal area integral problem for analytic functions in the starlike family, J. Classical Analysis, 6(1) (2015), 73−84.
 N. K. Shukla and A. Vyas, Multiresolution Analysis through low−pass filter on local fields of positive characteristic, Complex Analysis and Operator Theory, 9(3) (2015), 631−652.
 M. A. Khan, A Probabilistic Approach to Information System and Rough Set Theory. In: Facets of Uncertainties and Applications, Springer Proceedings in Mathematics and Statistics, 125 (2015), chapter−9.
 M. Banerjee, S. Ju, M. A. Khan and L. Tang, Open World Models: a View from Rough Set Theory. In: Facets of Uncertainties and Applications, Springer Proceedings in Mathematics and Statistics, 125 (2015), chapter−6.
 M. A. Khan, A Modal Logic for Non−deterministic Information Systems, Lecture Notes in Computer Science, 8923 (2015), 119−131.
 V. Antony Vijesh and K. Harish Kumar, Wavelet based quasilinearization method for semi−linear parabolic initial boundary value problems, Applied Mathematics and Computation, 266 (2015), 1163−1176.
 V. Antony Vijesh, Rupsha Roya and G. Chandhini, A modified quasilinearization method for fractional differential equations and its applications, Applied Mathematics and Computation, 266 (2015), 687−697.
 M. A. Khan and M. Banerjee, Logics for Some Dynamic Spaces−I, Journal of Logic and Computation, 25(3) (2015), 827-856.
 M. A. Khan and M. Banerjee, Logics for Some Dynamic Spaces−II, Journal of Logic and Computation, 25(3) (2015), 857-878.
 A. Parkash, One dimensional local domains and radical formula, Beitrage zur Algebra und Geometrie, 56(2) (2015), 729-733.
 S. S. Ahmad and R. Alam, On Wilkinson's problem for matrix pencils, The Electronic Journal of Linear Algebra, 30 (2015), 632-648.
 V. Antony Vijesh and K. Harish Kumar, Wavelet Based Numerical Simulation of
Non Linear Klein/Sine Gordon Equation, Journal of Combinatorics &
System Sciences, 40(1/4) (2015), 225−244.
 S. Ponnusamy, S.K. Sahoo, and H. Yanagihara, Radius of convexity of partial sums of functions in the
close-to-convex family, Nonlinear Analysis, 95 (2014), 219−228.
 N.K. Shukla and G.C.S. Yadav, Contractibility of Simple Scaling Sets, Communications in Mathematical Analysis, 16(1) (2014), 31−46.
 N.K. Shukla and S. Mittal, Wavelets on the Spectrum, Numerical Functional Analysis and Optimization, 35(4) (2014), 461−486.
 M.A. Khan, M. Banerjee and R. Rieke, An Update Logic for Information Systems, International Journal of Approximate Reasoning, 55(1) (2014), 436−456.
 V. Joshi, R.B. Pachori and A. Vijesh, Classification of ictal and seizure-free EEG signals using fractional linear prediction, Biomedical Signal Processing and Control, 9 (2014), 1−5.
 A. Kumar and S.K. Ray, End point estimates for Radon transform of radial functions on non-Euclidean spaces, Monatshefte fur Mathematik, 174(1) (2014), 41−75.
 R. Klen, Y. Li, S.K. Sahoo and M. Vuorinen, On the stability of Φ-uniform domains, Monatshefte fur Mathematik, 174(2) (2014), 231−258.
 S. Ponnusamy, S. K. Sahoo, and T. Sugawa, Radius problems associated with pre-Schwarzian and Schwarzian derivatives, ANALYSIS International mathematical journal of analysis and its applications, 34(2) (2014), 163−171.
 S. Agrawal and S. K. Sahoo, Geometric properties of basic hypergeometric functions, Journal of Difference Equations and Applications, 20(11) (2014), 1502−1522.
 S. K. Sahoo and N. L. Sharma, Duality techniques on a class of
functions defined by convolution with Gaussian hypergeometric
functions, J. Analysis, 22 (2014), 145−155.
 S.S. Ahmad and V. Mehrmann, Backward errors for eigenvalues and
eigenvectors of Hermitian, skew-Hermitian, H-even and H-odd matrix polynomials, Linear and Multilinear Algebra (LAMA), (2012), 1−23.
 S.S. Ahmad and V. Mehrmann, Perturbation analysis for complex symmetric, skew symmetric, even, and odd matrix polynomials, Electronic Transactions on Numerical Analysis (ETNA), 38 (2011), 275−302.
 S.S. Ahmad, R. Alam, and R. Byers, On Pseudospectra, Critical points and Multiple Eigenvalues of Matrix Pencils, SIAM Journal of Matrix Analysis, 31 (4) (2010), 1915−1933.
 S. S. Ahmad and S. Raha, On estimation of Transient Stochastic Stability of Linear Systems, Stochastic and Dynamics, 10 (3) (2010), 385−405.